I was diagnosed with PCOS 3 years ago after 2 years of trying to conceive. Was able to conceive my son two years ago after taking 10mg Provera on day 28 of my cycle for 4 months. My doctor has me on the same treatment this time round. The last two months my cycle has been 29 days. This month I have a really uneasy feeling about taking the Provera. I am currently day 31 in my cycle and no period. I used an ovulation kit this month and according to it my LH surge started on day 21 therefore I ovulated sometime after that (if I actually ovulated). I took a pregnancy test this AM and it was negative but am still having a hard time convincing myself to take the pill as my doc said to be certain I wasn't pregnant before I took it. Could I be pregnant even with a negative result? I am using a pregnancy test with a 25IU/ml sensitivity. Any advice would be extremely helpful!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.